So Space

by Ashley M

Side Effects of Sertraline

Just reading these articles tonight and I’ve been relating to 95% of the symptoms.
Going Off Antidepressants
The Dangers of Abruptly Stopping Anti-depressants

Before I continue, I am sure that most of you will wonder why people get depressed. Or is depression just a desperate cry for attention. Or saying things like, you’ve got so much going for you. I don’t understand why you get “depressed”.

Piss off and stop talking. I’m going to close my eyes.. and when I open them, you are not here.

This is especially disheartening coming from people who are close to me acting as if I am making it up. Depression is real, and please be considerate, for God’s sake.

Here’s something to make you sound less like a heartless, inconsiderate d*ck when talking to someone with depression. You’re welcome.
15 Things You Shouldn’t Say To Someone Struggling with Depression

*all this with Doctor’s supervision/prescription (like all medicines/drugs), and months of counseling*

 I was diagnosed in April and I’ve been on Arrow Sertraline for over 6 months now, and am making an effort to maybe go off the pills. I take about 50 mg a day, it doesn’t seem like a lot but the effects are strong. Accidentally taking 100mg a day (which happened before), gave me insane headaches and tired me out like crazy.
It’s summer now and I’m on break from uni, my doctor says I could try going off them. This obviously pleased me and my mom, especially. Hope I could go off them, finally.

It is day 6, I think, and I have been feeling like shit. Things get mega funky. I’m uncomfortable about 80% of the time, getting dizzy, sea legs, and off balance… it’s crazy. So I decided to read up about it. It’s not abnormal, but when I’ve started on them, I’ve had some crazy side effects. Now going off them is giving me crazier side effects.

Mood Changes
I think I control my mood/thoughts better with the pill. I’m now just struggling to get a grip while going off them. I cry everyday, with weird thoughts, but I’m still trying to get past these symptoms.
Nightmares
Not a night has passed that I did not wake up feeling tired from “running” in my nightmares, or dreaming of something really scary (usually related to real life). I haven’t slept well ever since I went off sertraline.
Fatigue
I can sleep anytime of the day, and wake up feeling hungover.
I’m having the everlasting hangover phase. Let’s hope it’s a phase.
Weight Changes
One good thing when taking them was that I never gained weight. A lot of people have seemed to have gained a few kgs after taking anti depressants but thankfully I didn’t. I had a bad experience with some dumb hormone pills prescribed to me in 2012 and boy did I gain some unwanted weight. So yeah, that doesn’t happen to everybody. So far, not much changes after going off them, but I sure feel more and more paranoid about my weight.
Another question is what should your goals be after not working out for months, after two injuries and depressed?
Anyone out there who had experience with anti depressant pills and went off them? How’d it go? Please comment below.
*take A Sertraline Pill…. person who made this has grammar issues. lol
Ps. I hope this post has enlighten any of you who are going through tough times and starting on Sertraline/Zoloft pills. They did help me, the initial side effects are just temporary. It doesn’t get you addicted to it as well. So, hang in there, I’m rooting for ya!
xxx,
Ashley M.
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Information

This entry was posted on November 9, 2014 by in Arrow Sertraline, depression, help, medical, pills, sertraline, Side effects, Zoloft.
%d bloggers like this: